# SDR USAA2011072800009

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 37,736 hours, 15,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8029
- Condition: Low Pressure
- Location: L1 Door
- Part time: 41,446 hours, 4,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025010.
